Full Text: PDF
Received January 27, 2019; Accepted July 29, 2019; Published August 11, 2019
Abstract. In this paper, we introduce a Prešić-Ćirić type fuzzy mapping in product spaces. A fixed point result for the mapping in complete metric spaces is obtained. Our result extends and generalizes some known results of the literature for fuzzy mappings. An example is given to illustrate the main result of this paper.
How to Cite this Article:
Satish Shukla, Fixed points of Prešić-Ćirić type fuzzy operators, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 35, pp. 1-8.